Cargando información...
FuenteAdvances in Computational Mathematics | Cuartil año de publicaciónNo disponible | Volumen42 |
Issue4 | Páginas757 - 789 | pISSNNo disponible |
ISSN1572-9044 | Perfil OpenAlexhttps://openalex.org/S57050787 | |
| Minciencias ID | ART-0000495883-19 | Scienti ID | 0000495883-19 | Openalex URL | https://openalex.org/W2382258038 |
|---|---|---|---|---|---|
| Pdf URL | https://citeseerx.ist.psu.edu/viewdoc/download?doi=10.1.1.720.2982&rep=rep1&type=pdf | Scholar citations URL | https://scholar.google.com/scholar?cites=2056928870846101444&as_sdt=2005&sciodt=0,5&hl=en | Doi URL | https://doi.org/10.1007/s10444-015-9441-0 |
| Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3AxPcG8-itixwJ%3Ascholar.google.com&btnG= | ||||